# SDR DALA2022051003269

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,486 hours, 2,586 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 599003-14ADSECTION I ACCOMPLISHED DURING CCK I NMSP. FOLLOW ON ACTION IS REQUIRED. ERA 599003-14AD SECTION III EVERY 1700 FH AFTER SECITON I UNTIL SECITON IV. ASSOCIATED AA 5327-01014 ADDED FOR AC 8111. (LP# 2225854)
